# SDR UIEA2011081800457

- Difficulty date: August 18, 2011
- Submitted: August 20, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 109,568 hours, 21,882 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLES BURNED INSIDE THE CONDUIT USED FOR THE AILERON LOCK OUT ACTUATOR, THE LATERAL NR 1 HYD SOV AND NR 1 REFUEL VALVE PERFORMED A TIME LIMITED REPAIR IAW PART 1.
